Tạ Công Sơn

Tạ Công Sơn, Associate Professor, Doctor
Office:
T3-307
VNU mail:
sontc@vnu.edu.vn
Phone:
+84389318669
Website:
https://scholar.google.com.vn/citations?user=dnDDuUMAAAAJ&hl=en
Research Fields:
Nghiên cứu về các định lý giới hạn của tổng của biến ngẫu nhiên một chỉ số, nhiều chỉ số, Nghiên cứu các bất đẳng thức trong xác suất, Nghiên cứu về toán tử ngẫu nhiên
Education :
  • Tiến sĩ, 2015, Xác suất thống kê, Đại Học KHTN-ĐHQGHN
  • Thạc sĩ, 2010, Xác suất thống kê, Đại Học KHTN-ĐHQGHN
  • Cử nhân, 2004, Sư phạm toán, ĐH Hồng Đức, Thanh Hóa
Teaching:
  • Xác suất cho SV ngành toán học
  • Xác xuất thông kê
  • Thống kê xã hội học
Science Activities:
  • Hội viên Hội Toán học Việt Nam
Awards:
  • Năm 2002, Bộ giáo dục, Hội toán hoc trao tặng Giải nhì Olympic toán sinh viên toàn quốc
  • Năm 2003, Bộ giáo dục, Hội toán hoc trao tặng Giải nhì Olympic toán sinh viên toàn quốc
  • Giải thưởng công trình toán học năm 2013 của chương trình trọng điểm quốc gia phát triển toán học.

Publications

  1. Complete moment convergence for m-ANA random variables and statistical applications. Journal of Statistical Computation and Simulation . 2022;92(2).
  2. Generalized Marcinkiewicz laws for weighted dependent random vectors in Hilbert spaces. Theory of Probability and its Applications . 2022;67(3).
  3. Generalized Marcinkiewicz laws for weighted dependent random vectors in Hilbert spaces. Theory of Probability and its Applications . 2022;67(3).
  4. Weak Laws of Large Numbers for Negatively Superadditive Dependent Random Vectors in Hilbert Spaces. VNU Journal of Science: Mathematics - Physics. 2021;2. doi:https://doi.org/10.25073/2588-1124/vnumap.4571.
  5. On the rate of convergence in the central limit theorem for arrays of random vectors. Statistics & Probability Letters. 2020;158:108671. doi:https://doi.org/10.1016/j.spl.2019.108671.
  6. Tail distribution estimates for one-dimensional diffusion processes. Journal of Mathematical Analysis and Applications. 2019;479:2119 - 2138. doi:https://doi.org/10.1016/j.jmaa.2019.07.044.
  7. On the convergence of the product of independent random operators. Stochastics. 2016. doi:10.1080/17442508.2016.1172579.
  8. Son TCong, Thang DHung, Thu PV. Weak laws of large numbers for fields of random variables in Banach spaces. Journal of Probability and Statistical Science. 2015;13(2):153-165. Available at: http://www.i-tel.com.tw/jpss/.